Coning during withdrawal from two fluids of different density in a porous medium

File Size Format
57939_1.pdf 248Kb Adobe PDF View
Title Coning during withdrawal from two fluids of different density in a porous medium
Author Hocking, G. C.; Zhang, Hong
Year Published 2009
Publisher Springer
Citation Journal of Engineering Mathematics, Vol. 65(2), pp. 101-109
Peer Reviewed Yes
Published Yes
Alternative URI http://dx.doi.org/10.1007/s10665-009-9267-1
Copyright Statement Copyright 2009 Springer. This is the author-manuscript version of this paper. Reproduced in accordance with the copyright policy of the publisher. The original publication is available at www.springerlink.com
Research Centre Centre for Infrastructure Engineering and Management
Faculty Faculty of Science, Environment, Engineering and Technology
Publication Type Journal Articles (Refereed Article)

Show full item record

Griffith University copyright notice